Causes The cause(s) of primary esophageal disorders has not been established. pneumoniae infection often begins with headache or gastrointestinal symptoms; rhinorrhea is uncommon. Ask your doctor before using naproxen together with ethanol. Do not drink alcohol while taking naproxen. Alcohol can increase your risk of stomach bleeding caused by naproxen. naproxen - sodium. Anaprox and Anaprox DS (brands of naproxen sodium) contain 25 mg and 50 mg of sodium per tablet (approximately 1 mEq/250 mg naproxen), respectively, and Naprosyn suspension contains 39 mg per teaspoonful (approximately 1.5 mEq/125 mg naproxen). Naproxen, sold under the brand names Aleve and Naprosyn among others, is a nonsteroidal anti-inflammatory drug (NSAID) used to treat pain, menstrual cramps, inflammatory diseases such as rheumatoid arthritis, and fever. Doctors give trusted answers on uses, effects, side-effects, and cautions: Dr. Kent on naproxen 500 mg alcohol: There are very few case reports of major interactions when taking these two medications together. Alcohol has interactions and potential side effects when it’s combined with many substances. Some of the substances that can interact with alcohol can include prescription drugs, supplements, vitamins and over-the-counter medicines. Problems with Combining Naproxen and Alcohol Two different problems may occur when naproxen is combined with alcohol. Naproxen can cause ulcers and bleeding in the stomach and intestines, and alcohol can increase the risk of these problems or may make them worse. Structure et détails. Au sein des AINS, le naproxène fait partie de la famille des dérivés de l’acide arylacétique. C’est une substance cristalline inodore, blanche ou blanchâtre. Naprosyn 500 Mg Tablet is used to relieve pain and inflammation in conditions like Osteoarthritis and Rheumatoid Arthritis. Close monitoring of kidney function is necessary while receiving this medicine. Wie ist Naproxen 500 mg HEXAL® einzunehmen? Nehmen Sie Naproxen 500 mg HEXAL® immer genau nach der Anweisung des Arztes ein. Bitte fragen Sie bei Ihrem Arzt oder Apotheker nach, wenn Sie sich nicht ganz sicher sind.